# SDR FDKA200612357

- Difficulty date: December 10, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 10,994 hours, 10,649 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Flap System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6171 TYS-MCO (1634 PHX LCL).  FLAPS LOW SPEED MESSAGE.  MX RESET SYSTEM, OPS CHECKED GOOD.
